Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 111, NWS Morristown, TN

July 8, 2016Anderson County, Knox County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 8, 2016, 5:43 PM EDT for Anderson County, Knox County, Tennessee. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 5:43 PM EDT (21:43 UTC)
Expired
Jul 8, 2016, 6:15 PM EDT
In force
32 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anderson County, TN, Knox County, TN

The radar

The Knoxville radar (KMRX), 72 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:07 PM EDTTSTM WND DMG1 W Powell, TNLARGE TREE DOWN BLOCKING EMORY ROAD...AND IT ALSO TOOK OUT POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:34 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2067 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

202 
WUUS54 KMRX 082143
SVRMRX
TNC001-093-082215-
/O.NEW.KMRX.SV.W.0111.160708T2143Z-160708T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
543 PM EDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KNOX COUNTY IN EASTERN TENNESSEE...
  ANDERSON COUNTY IN EASTERN TENNESSEE...

* UNTIL 615 PM EDT

* AT 543 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLIVER
  SPRINGS...OR 10 MILES NORTH OF OAK RIDGE...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...OAK RIDGE...CLINTON...OLIVER SPRINGS...NORRIS...
  ROSEDALE...POWELL...KARNS AND ANDERSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3591 8408 3604 8434 3609 8438 3611 8442
      3619 8440 3622 8437 3621 8429 3618 8424
      3618 8423 3621 8423 3619 8394 3616 8391
      3617 8388
TIME...MOT...LOC 2143Z 278DEG 39KT 3612 8432 

HAIL...<.75IN
WIND...60MPH
 
$$

DGS
1 follow-up statement
424 
WWUS54 KMRX 082155
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
555 PM EDT FRI JUL 8 2016

TNC001-093-082215-
/O.CON.KMRX.SV.W.0111.000000T0000Z-160708T2215Z/
KNOX TN-ANDERSON TN-
555 PM EDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN KNOX AND CENTRAL ANDERSON COUNTIES...

AT 555 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CLINTON...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...OLIVER SPRINGS...POWELL AND KARNS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3605 8435 3616 8426 3614 8390 3591 8408
      3604 8434
TIME...MOT...LOC 2155Z 291DEG 34KT 3605 8421 

HAIL...<.75IN
WIND...60MPH
 
$$

DGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:01 PM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jul 8, 2:01 PM EDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
201 PM EDT FRI JUL 8 2016

.SHORT TERM (This Afternoon through Saturday)...

Showers and storms are beginning to form to the north and west as a
boundary from earlier convection moves into the Plateau counties.
Current water vapor imagery and RAP upper air analysis indicates a
weak shortwave trough moving eastward across Kentucky and
Tennessee. At the surface, a low pressure center is well to the
north across the Great Lakes with a cold front stretching down from
this low into the Southern Plains. Temperatures late this morning
and early afternoon have warmed quickly into the mid 80s to low 90s
with dewpoints in the low to mid 70s. This combination has produced
SBCAPE values in the 2500-4000 J/Kg range with the higher numbers
presently across the Plateau counties. The weak shortwave trough
has increased the deep layer shear some into the 25-35 kt range.
PW values remain elevated across the region with readings ranging
from around 1.8-2.0 inches. There is also some mid-level dry air in
the soundings that will increase downdraft velocities. Overall,
expect severe storms to develop over the next couple of hours in
the extremely unstable airmass over the area. The main threat with
these storms will be damaging winds, localized flash flooding and
hail up to size of quarters. Again considered going with a flash
flood watch but 3-hr flash flood guidance is still around 2-3
inches areawide. The storms should move at a decent pace with mid-
level winds in the 30-40 kt range. In addition, expect most of the
activity will come to an end around 00z. Regardless, some localized
flooding and a couple of flash flooding warning are not out of the
question.

Still some question regarding PoPs tonight. Some of the models
bring in the area of showers and storms currently back across
Arkansas and Oklahoma late tonight. Kept at least some mention of
PoPs in the forecast to account for this. Regardless, do not expect
anything strong or severe with the precip. potential overnight.

On Saturday, the upper level trough across the Great Lakes will
push further to the southeast into the Mid-Atlantic. The cold front
will sink south into northern portions of the forecast area with
drier air moving in with PW values dropping down into the 1.0-1.2
inch range across northern portions of the area. PW values will
still remain in the 1.7-1.9 inch range across southern portions of
the area with a moisture gradient along the front. SBCAPE values
will range from a more reasonable 1000-2000 J/Kg with deep layer
shear around 10 kts. Therefore, just expect a few scattered storms
along and south of the frontal boundary on Saturday with very
small chances for a stronger storm or two.

.LONG TERM (Saturday Night through Friday)...

Models are having some trouble agreeing on the movement of a
midlevel low that is located over West TN/E AR at the start of this
period. The NAM drifts it slowly NE through Monday, the ECMWF takes
it east into SW VA by 00Z Tue, and the GFS moves it SE into AL by
Sunday night before moving it N into Middle TN on Monday. With this
uncertainty, will keep POPs in the chance range for the next few
days.

Southern portions of the area will continue to be favored for mainly
diurnally-based thunderstorms on Sunday due to the presence of a
boundary and higher theta-e air in that area. High pressure over the
Lower Great Lakes and Ohio Valley and some lower surface dewpoints
should help keep northern sections mainly dry. Model PW depictions
show a good gradient across the area from N to S. This starts to
change on Monday as the high shifts east and the midlevel low to our
west makes slight eastward progress, spreading moisture and
instability farther north. Finer details will depend on the track of
the midlevel low, but the entire area should have at least scattered
convection by Monday afternoon.

For Tuesday through Friday, the general pattern will be a broad
trough across the Great Lakes and New England, with a large ridge
over FL and the Bahamas. Weak disturbances at the base of the trough
will enhance thunderstorm chances at times, but the precision of
models to depict them accurately this far out is doubtful. Will lean
the forecast toward diurnally-based scattered showers and
thunderstorms each day, with near normal temperatures.

&&

.AVIATION...

VFR conditions currently across the terminals with scattered
showers and storms developing to the west. VCTS is expected for
much of the afternoon at KTYS and KTRI. Confidence is less further
south at KCHA and have not mentioned VCTS at this time but may need
to make amendments later. The storms at KTYS and KTRI will reduce
visibilities down to IFR at times with strong wind gusts. Timing
remains uncertain and have not included any tempo groups at this
time for TSRA but again will make amendments when necessary.
Activity will decrease in coverage near sunset with IFR ceilings
moving in at KTRI near sunrise.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

MA/DGS
Hazardous weather outlook, Jul 8, 2:22 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
222 PM EDT FRI JUL 8 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-091830-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
222 PM EDT FRI JUL 8 2016 /122 PM CDT FRI JUL 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE FROM MID-AFTERNOON
THROUGH EARLY EVENING...
...TORRENTIAL RAINS WITH LOCALIZED FLASH FLOODING IS ALSO POSSIBLE
THIS AFTERNOON AND EVENING...

ANOTHER BROKEN LINE OF THUNDERSTORMS WILL DEVELOP ACROSS MIDDLE
TENNESSEE AND SOUTHEAST KENTUCKY THIS AFTERNOON...THEN MOVE EAST
INTO EAST TENNESSEE AND SOUTHWEST VIRGINIA. THE AIR-MASS ACROSS THE
TENNESSEE VALLEY AND SOUTHERN APPALACHIANS WILL BECOME QUITE MOIST
AND UNSTABLE THIS AFTERNOON AHEAD OF THIS LINE. SOME OF THESE
STORMS WILL BECOME STRONG TO SEVERE WITH THE MAIN CONCERN BEING
DAMAGING WINDS...HAIL UP TO QUARTER SIZE...TORRENTIAL RAINS AND
LOCALIZED FLASH FLOODING.

THE GREATEST COVERAGE AND INTENSITY OF THESE STORMS WILL BE THROUGH
8 PM EDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH
MONDAY...MAINLY ACROSS EAST TENNESSEE AND SOUTHWEST NORTH
CAROLINA. SOME STRONG STORMS ARE POSSIBLE PRODUCING GUSTY
WINDS...FREQUENT LIGHTNING...AND HEAVY RAINS...MAINLY DURING THE
AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jul 8, 5:13 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
513 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     1 NE CLAIRFIELD         36.56N 83.94W
07/08/2016                   CLAIBORNE          TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

13
Special weather statement, Jul 8, 5:21 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
521 PM EDT FRI JUL 8 2016

VAZ002-005-006-008-082200-
WASHINGTON VA-RUSSELL VA-SCOTT VA-WISE VA-
521 PM EDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...SOUTHWESTERN
RUSSELL...EASTERN SCOTT...AND SOUTHEASTERN WISE COUNTIES AND THE CITY
OF BRISTOL UNTIL 600 PM EDT...

AT 521 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF GATE CITY...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRISTOL VA...LEBANON...GATE CITY...WEBER CITY...CLEVELAND VA...
ST. PAUL...NICKELSVILLE...DUNGANNON...BENHAMS...HILANDER PARK...
FORT BLACKMORE...HOLSTON...HILTONS...CASTLEWOOD...
COLLINGWOOD AND HANSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHWESTERN VIRGINIA.

LAT...LON 3660 8197 3660 8254 3684 8265 3697 8237
      3696 8236 3700 8229 3699 8225 3703 8218
TIME...MOT...LOC 2121Z 255DEG 30KT 3677 8254

05/MA
Special weather statement, Jul 8, 5:26 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
526 PM EDT FRI JUL 8 2016

TNZ018-046-047-082215-
JOHNSON TN-NORTHWEST CARTER TN-SOUTHEAST CARTER TN-
526 PM EDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARTER AND JOHNSON
COUNTIES UNTIL 615 PM EDT...

AT 525 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF PEORIA...OR 12 MILES EAST OF ELIZABETHTON...MOVING
EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN CITY...DOEVILLE...TRADE...SADIE...NEVA AND LAUREL BLOOMERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EASTERN TENNESSEE.

LAT...LON 3653 8171 3647 8170 3646 8171 3642 8172
      3641 8174 3636 8172 3634 8171 3634 8175
      3635 8178 3636 8179 3634 8185 3629 8192
      3626 8206 3644 8213 3659 8168 3657 8168
TIME...MOT...LOC 2125Z 252DEG 32KT 3638 8201

05/MA
Special weather statement, Jul 8, 5:37 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
537 PM EDT FRI JUL 8 2016

TNZ016-038-039-042-VAZ005-082200-
HAWKINS TN-HAMBLEN TN-GRAINGER TN-NORTHWEST GREENE TN-SCOTT VA-
537 PM EDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRAINGER...NORTHERN
GREENE...NORTHERN HAMBLEN...HAWKINS AND SCOTT COUNTIES UNTIL 600 PM
EDT...

AT 537 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM PENNINGTON GAP TO NEAR JONESVILLE TO 6 MILES
WEST OF ROGERSVILLE TO NEAR BEAN STATION. MOVEMENT WAS EAST AT 45
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KINGSPORT...MORRISTOWN...GREENEVILLE...ROGERSVILLE...GATE CITY...
BEAN STATION...SURGOINSVILLE...WEBER CITY...RUSSELLVILLE...
CHURCH HILL...MOUNT CARMEL...MOSHEIM...BULLS GAP...BAILEYTON...
DUFFIELD...CLINCHPORT...KEPLER...JEAROLDSTOWN...
MOORESBURG AND ST. CLAIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EASTERN TENNESSEE...AND SOUTHWESTERN VIRGINIA.

LAT...LON 3681 8241 3659 8256 3659 8261 3649 8263
      3646 8270 3643 8268 3641 8270 3641 8263
      3633 8263 3609 8287 3625 8339 3651 8312
      3656 8301 3654 8295 3659 8284 3659 8298
      3667 8295 3673 8283 3675 8283 3683 8275
TIME...MOT...LOC 2137Z 282DEG 33KT 3677 8300 3665 8309 3643 8311 3630
8325

05/MA
Local storm report, Jul 8, 5:38 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
538 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     5 SSE EWING             36.57N 83.40W
07/08/2016                   HANCOCK            TN   911 CALL CENTER

            A FEW TREES DOWN FROMSTRAIGHT-LINE SEVERE THUNDERSTORM
            WINDS

&&

AMP
Local storm report, Jul 8, 5:43 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
543 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     7 W SUNBRIGHT           36.24N 84.80W
07/08/2016                   MORGAN             TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ALONG GLADES ROAD.

&&

13

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 4:47 PM EDTSevere Thunderstorm WarningMRXMorgan28 min
Jul 8, 4:51 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne39 min
Jul 8, 5:02 PM EDTSpecial Weather StatementMRXMonroe43 min
Jul 8, 5:10 PM EDTSevere Thunderstorm WarningMRXMorgan35 min
Jul 8, 5:10 PM EDTSevere Thunderstorm WarningMRXMonroe35 min
Jul 8, 5:13 PM EDTSevere Thunderstorm WarningMRXGrainger, Hancock30 min
Jul 8, 5:21 PM EDTAreal Flood AdvisoryMRXMorgan3 hr
Jul 8, 5:26 PM EDTSpecial Weather StatementMRXJohnson49 min
Jul 8, 5:37 PM EDTSpecial Weather StatementMRXGreene, Hamblen, Hawkins23 min
Jul 8, 5:52 PM EDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Sullivan, Washington53 min
Jul 8, 6:01 PM EDTSevere Thunderstorm WarningMRXCocke, Sevier44 min
Jul 8, 6:03 PM EDTSevere Thunderstorm WarningMRXMorgan, Roane57 min
Jul 8, 6:07 PM EDTSevere Thunderstorm WarningMRXBlount38 min
Jul 8, 6:10 PM EDTSevere Thunderstorm WarningMRXBlount, Knox35 min
Jul 8, 6:14 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Unicoi61 min
Jul 8, 6:26 PM EDTAreal Flood AdvisoryMRXKnox, Loudon, Roane2 hr
Jul 8, 6:33 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe27 min
Jul 8, 6:38 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier52 min
Jul 8, 6:53 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe52 min
Jul 8, 7:21 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe39 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.